# SDR DALA2014110205992

- Difficulty date: November 1, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE, AFT NLG DOOR CUT-OUT, AFT HINGE CUT-OUT IS CRACKED ON FUSELAGE SKIN.  CRACK TERMINATED ON END THE HINGE CUT OUT SKIN.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-05, FIG 158. AND SRM 51-30-02.
